Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``On regular singular points of linear differential equations of the second order whose coefficients are not necessarily analytic'' [Trans. Amer. Math. Soc. 1 (1900), no. 1, 40-52; 1500523]


Author: Maxime Bôcher
Journal: Trans. Amer. Math. Soc. 1 (1900), 507
MSC: Primary 34A25
Original Article: Trans. Amer. Math. Soc. 1 (1900), 40-52.
MathSciNet review: 1500427
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A25

Retrieve articles in all journals with MSC: 34A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500427-1
PII: S 0002-9947(1900)1500427-1
Article copyright: © Copyright 1900 American Mathematical Society